Pacific Journal of Mathematics

The asymptotic nature of the solutions of certain linear systems of differential equations.

A. Devinatz

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 75-83.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995993

Mathematical Reviews number (MathSciNet)
MR0178195

Zentralblatt MATH identifier
0152.08402

Subjects
Primary: 34.50

Citation

Devinatz, A. The asymptotic nature of the solutions of certain linear systems of differential equations. Pacific J. Math. 15 (1965), no. 1, 75--83. https://projecteuclid.org/euclid.pjm/1102995993


Export citation

References

  • [1] E. T. Browne, Introduction to the theory of determinants and matrices, Chapel Hill, 1958.
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differentialequations, New York, 1955.
  • [3] N. Levinson, The asymptotic nature of the solutions of linear systems of differ- ential equations, Duke Math. J. 15 (1948), 111-126.